Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    2
  • views
    1386

Epiduo Week 2

jennyybayb

453 views

It's been a little over 2 weeks now that I've been using Epiduo, and the dryness has eased up a bit. It's still really dry but I just have to moisturize really good. Also, it has given me a very painful, very itchy, very red rash on my chest. Like it's uncontrollably itchy and has been for about 2 days now and it seems like my skin is tearing off.....which is not good. It seriously looks disgusting and it's freaking me out that it's not going to go away. Soooo.....I'm gonna stop using it on my chest. My face or back so far hasn't had that reaction thankfully. Also, nothing really looks better...my chest has gotten worse, my back is the same, and my face is a little better, but not much. We shall see.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×